# SDR SWAA2021091400229

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 312 DIRECTLY ABOVE FWD ENTRY DOOR CUTOUT HAS CRACK AT END OF FRAME ON AFT INBOARD RADIUS. ; / [01] REMOVED .250' OF DAMAGE ON END OF B.S 312 FRAME BELOW STR 5L IAW SRM 51-10-02-OG-0;; [02] ADDED MEASUREMENT TABLE; [03] VERIFIED DAMAGE REMOVAL PER SRM 51-10-02-0G-0.; [04] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] ACCOMPLISHED REPAIR TO BS 312 FRAME AS PER EA# 21-153-02212.; [06] VERIFIED WIP1 AND EA 21-153-02212 COMPLETE; ALL STEPS COMPLETE NO FURTHER ACTION; JOB COMPLETE.
